Volume 46 (2003)


1 (April), 2 (August), 3 (December)

Beretta, E. and Tang, Y.;
Extension of a Geometric Stability Switch Criterion
pp. 337--361.
Rivera, J. E. and Oquendo, H. P.;
Asymptotic Behavior of a Mindlin-Timoshenko Plate with Viscoelastic Dissipation on the Boundary
pp. 363--382.
Nagai, T., Syukuinn, R. and Umesato, M.;
Decay Properties and Asymptotic Profiles of Bounded Solutions to a Parabolic System of Chemotaxis in $R^n$
pp. 383--407.
Guo, J-S. and Tsai, J-C.;
Structure of Positive Solutions to a Semilinear Initial Value Problem
pp. 409--420.
Tian, C-J., Cheng, S. S. and Xie, S-L.;
Frequent Oscillation Criteria for a Delay Difference Equation
pp. 421--439.
Aiki, T.;
One-Dimensional Shape Memory Alloy Problems Including a Hysteresis Operator
pp. 441--469.
Ohta, M.;
Counterexample to Global Existence for Systems of Nonlinear Wave Equations with Different Propagation Speeds
pp. 471--477.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles